Can anyone help me?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

brillianbri
New Member


Date Joined Jan 2013
Total Posts : 1
   Posted 1/12/2013 6:22 PM (GMT -7)   
I'm going to try and make this short and as simple as possible, but if anyone has further questions I'll gladly answer.

I was beginning to develop a UTI a week ago or so. As someone who is prone to them, I tried the acidic route as a cure, which normally works. (apple cider vinegar, cranberry supplements) Those weren't working so I researched home remedies (I was in no pain and it had not spread to my kidneys.. if it did I'd go to the doctor)
I used Uva Ursi(Bearberry) for about a week. No more than that. I read in high doses it's toxic so I gave up on that.
I can't see a physician to be prescribed antibiotics, for reasons I don't see relevant to discuss.
Anyway, the Uva Ursi was a magic cure and I went off it and began to take a daily supplement of D-Mannose (lady at pharmacy recommended) after sex and/or once a day to prevent more infections. It also works like a charm and I stay fully hydrated.

However, the day I went off of Uva Ursi, I developed these symptoms:

High intensity headache around my forehead and temples only.
Nausea that started as something minor and has led to vomiting.
On and off pulsitus. (I can hear a whooshing sound in my right ear in time with my pulse.)
Stiff and sore back of the neck and shoulders.

Motrin has greatly helped with the headaches.
The tinitus is off and on and not very bothersome.
The nausea is off and on as well, and this morning was the only time I've vomited.

I've speculated it could be Labyrinthitis or a sinus cold (I am in Canada for teh first time in my laugh and the weather is extremely crazy for me)
I am also on hormonal birth control pills. They are a generic version with 1 week of sugar pills in the pack.

Can anyone help or relate? I can't really afford to see any physician, but if this continues for more than a few weeks (which is how long Labyrinthitis lasts) I will be going to see my mom as she will help me get medical attention.

Angelic_Victory
Veteran Member


Date Joined Sep 2012
Total Posts : 2138
   Posted 1/13/2013 7:31 PM (GMT -7)   
I also am tone to utis but I always just up my water intake and add lots if cranberry juice. That always works for me. I'd be concerned about a medication that can be toxic. Dosages are based on your size not necessarily the time span you were on it.
For now I'd recommend lots of water to keep you hydrated. Then look and see if you can't find a cough medicine that will cover the rest of your symptoms. If it lasts too much longer you should definitely get in with your mom to see a dr.
Nail patella syndrome, osteoarthritis, complex migraines, eosinophilic esophagitis, major depressive disorder, OCD, and fibromyalgia, IBS

Meds: flovent 220 mcg, flexeril 10 mg, zonisanide 100 mg, omeprazole 40 mg, Cymbalta 60 mg,dicyclomine 20 mg, elavil, 10 mg, Xanax prn, hydrocodone prn.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 18, 2018 3:28 PM (GMT -7)
There are a total of 2,930,617 posts in 321,556 threads.
View Active Threads


Who's Online
This forum has 160296 registered members. Please welcome our newest member, Dillon White.
386 Guest(s), 11 Registered Member(s) are currently online.  Details
notbob, Mak37, Kent M., Gemlin, auzzie, astroman, reachout, tonyaraven, Progressing, Myself 09, iPoop